Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 78, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jul 1, 2007, 10:01 PM CDT for 5 counties in Kansas. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 10:01 PM CDT (03:01 UTC)
- Expired
- Jul 2, 2007, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Allen County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 145 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 7:45 AM CDT | FLASH FLOOD | Erie, KS | WHOLE TOWN OF ERIE IF FLOODED. MAIN GROCERY STORE HAS 4FT OF WATER. |
| Jul 2, 9:43 AM CDT | FLASH FLOOD | Labette, KS | HIGHWAY 166 IS CLOSED EAST OF CHETOPA DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 020304
FFWICT
KSC001-099-125-133-205-021500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1001 PM CDT SUN JUL 1 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS.
LABETTE COUNTY IN SOUTHEAST KANSAS.
MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
NEOSHO COUNTY IN SOUTHEAST KANSAS.
WILSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL 1000 AM CDT MONDAY.
* AT 957 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT
SIGNIFICANT LIFE THREATENING FLOODING OCCURRING ACROSS ALL OF THE
WARNED AREA. AS A RESULT...NUMEROUS HIGHWAYS ACROSS THE MUCH OF AREA
HAVE BEEN CLOSED DUE TO FLOOD WATERS. MANY LOCAL RIVERS ARE IN MAJOR
FLOOD...AND IN SOME CASES ABOVE PREVIOUS RECORD LEVELS ACROSS THE
AREA...THUS CREATING A SERIOUS LIFE THREATENING FLOODING SITUATION
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTAMONT...ALTOONA...ANGOLA...BARTLETT...BASSETT...BENEDICT...
BOLTON...BRONSON...BUFFALO...BUXTON...CANEY...CHANUTE...
CHERRYVALE...CHETOPA...COFFEYVILLE...COFFEYVILLE AIRPORT...
COYVILLE...DEARING...DENNIS...EARLTON...EDNA...ELK CITY...
ELSMORE...ERIE...FREDONIA...GALESBURG...GAS...HUMBOLDT...
INDEPENDENCE AIRPORT...INDEPENDENCE...IOLA...LA HARPE...LABETTE...
LIBERTY...MILDRED...MORAN...MOUND VALLEY...NEODESHA...OSWEGO...
PARSONS...PARSONS TRI CITY AIRPORT...PETROLIA...SAVONBURG...ST.
PAUL...STARK...SYCAMORE...THAYER...TYRO...SOUTH MOUND...CHANUTE
AIRPORT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
LAT...LON 3700 9594 3773 9594 3772 9552 3803 9550
3802 9508 3699 9507
$$
JAKUB1 follow-up statement
000
WGUS73 KICT 021208
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 AM CDT MON JUL 2 2007
KSC001-099-125-133-205-021500-
ALLEN KS-WILSON KS-NEOSHO KS-MONTGOMERY KS-LABETTE KS-
708 AM CDT MON JUL 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
LABETTE...MONTGOMERY...NEOSHO...WILSON AND ALLEN COUNTIES...
LOCAL LAW ENFORCEMENT WAS STILL REPORTING NUMEROUS ROAD CLOSURES
ACROSS THE WARNED AREA WHICH INCLUDES MAIN AND SECONDARY ROADS.
NEOSHO COUNTY DISPATCH DID STATE THAT THINGS WERE NOT AS BAD AND
WATER WAS BEGINNING TO RECEDE. WEST SIDE OF ERIE WAS STILL CLOSED
AND HIGHWAY 59 STILL CLOSED.
LABETTE COUNTY DISPATCH REPORTED HIGHWAY 400 WAS STILL CLOSED EAST
OF PARSONS. HIGHWAY 160 WAS ALSO CLOSED EAST OF OSWEGO AND HIGHWAY
166 NEAR CHETOPA WAS CLOSED.
MONTGOMERY COUNTY DISPATCH REPORTED THAT HIGHWAY 160 WAS STILL
CLOSED EAST AND WEST OF INDEPENDENCE. HIGHWAY 169 WAS CLOSED FROM
COFFEYVILLE TO CHERRYVALE.
WILSON COUNTY DISPATCH REPORTED HIGHWAY 400 WAS STILL CLOSED FROM
FREDONIA TO NEODESHA...BUT HIGHWAY 400 WAS OPEN FROM WICHITA TO
FREDONIA. THEY ALSO REPORTED STILL LOTS OF ROADS WERE STILL CLOSED
ACROSS THE COUNTY.
ALLEN COUNTY DISPATCH REPORTED HIGHWAY 169 WAS STILL CLOSED FROM
TANK FARM ROAD TO PLUMMER ROAD. IN ADDITION...THERE IS A BUNCH OF
SECONDARY ROADS THAT ARE CLOSED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3700 9594 3773 9594 3772 9552 3803 9550
3802 9508 3699 9507
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 9:57 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 1, 9:57 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 957 PM CDT SUN JUL 1 2007 .UPDATE... RECORD AND IN SOME LOCALES CATASTROPHIC RIVER FLOODING CONTINUES ACROSS PARTS OF SOUTHEAST KANSAS...MAINLY ALONG THE NEOSHO AND VERDIGRIS RIVERS. A SIGNIFICANT RISE IN RIVER LEVELS OCCURRED THIS EVENING DOWNSTREAM FROM ERIE...NEAR PARSONS...RESULTING IN EVACUATIONS AND WATER RESCUES. THIS SURGE OF WATER IS EXPECTED TO CONTINUE DOWNSTREAM LATER TONIGHT/MONDAY AND TO AFFECT OSWEGO. ON A MORE OPTIMISTIC NOTE...THE PRECIPITATION IS NOT EXPECTED TO BE AS HEAVY OR AS WIDESPREAD AS EARLIER THOUGHT OVERNIGHT. HOWEVER...THE FLASH FLOOD WATCH WAS CONTINUED...AS ANY RAIN WILL ONLY AGGRAVATE CONDITIONS AND WE COULD SEE ADDITIONAL PROBLEMS RESULT FROM ALL THE WATER FLOWING ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS. OTHERWISE...SOME PATCHY FOG AND DRIZZLE IS EXPECTED AGAIN ACROSS PARTS OF CENTRAL KANSAS ALONG WITH REDEVELOPING OR EXPANDING STRATUS. KED && .AVIATION... FOR EVENING TAFS... IFR CIGS AND MVFR VSBYS EXPECTED TO DEVELOP AGAIN LATE TONIGHT IN MOIST EASTERLY UPSLOPE FLOW ACROSS MUCH OF THE AREA. CHANCES FOR CONVECTION...MAINLY SHOWERS...WILL BE CONFINED TO SOUTHERN PORTIONS OF THE AREA...PERHAPS AFFECTING KCNU. OTHERWISE SOME PATCHY DRIZZLE CAN BE EXPECTED AT KHUT AND KICT. A GRADUAL AND STEADY IMPROVEMENT IN CIGS CAN BE EXPECTED INTO MIDDAY ON MONDAY...THOUGH PROBABLY REMAINING IN MVFR CAT INTO AT LEAST PART OF THE AFTERNOON. KED && .PREV DISCUSSION... /ISSUED 338 PM CDT SUN JUL 1 2007/ DISCUSSION... TONIGHT-TUE NIGHT: FLOODING AND PROBABILITY OF PRECIPITATION CONTINUE TO BE A BROKEN RECORD. ANTICIPATING A SIMILAR SETUP AS LAST NIGHT WITH EVERYTHING SHIFTED A COUPLE COUNTIES SOUTH. AT 1200 UTC 850MB LOW WAS NEAR KS/OK BORDER SOUTHEAST OF ICT WITH QUASI WARM FRONT EXTENDING ACROSS SOUTHEAST KS INTO SOUTHWEST MO. EXTREMELY EFFICIENT RAINFALL PRODUCING RAIN SHOWERS/THUNDERSTORMS ONGOING ALONG OK BORDER...AND EXPECT THIS TO CONTINUE THROUGH SUNSET WITH A SLIGHT INCREASE IN AREAL COVERAGE/INTENSITY. BULK OF PRECIPITATION OVERNIGHT SHOULD FALL PRIOR TO 0600 UTC. WILL KEEP FLASH FLOOD WATCH GOING THROUGH 1200 UTC FOR NOW AND NIX A FEW MORE COUNTIES ON NORTHWEST SIDE OF EXISTING WATCH. OPTED NOT TO EXTEND WATCH AFTER 1200 UTC AS IT APPEARS THAT BULK OF PRECIPITATION MIGHT SHIFT INTO OK...WITH ONLY BORDERLINE 50 PERCENT PROBABILITY OF PRECIPITATION NEAR OK BORDER AREAS OF SOUTHEAST KS TOMORROW. TEMPERATURES LIMITED THE NEXT FEW DAYS DUE TO EXTENSIVE EVAPORATION AND CLOUDS. WED-SUN: NO BIG CHANGES FROM YESTERDAY GUIDANCE. MODELS STILL CONSISTENT ON LONG WAVE PATTERN DURING THIS PERIOD...BUT FRONTAL PASSAGE/LOW LEVEL MOISTURE THROUGHOUT THIS PERIOD IS PROBLEMATIC. FIRST SIGNIFICANT ROUND OF FRONT INDUCED PRECIPITATION ON TRACK FOR WED OR WED NIGHT. LATEST RUNS A BIT QUICKER...BUT NOT A LOT OF CONFIDENCE THAT SIGNIFICANT PRECIPITATION WILL OCCUR PRIOR TO 0000 UTC THU. LATEST GLOBAL FORECAST SYSTEM MODEL/EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL HAVE SIGNIFICANTLY DIVERGED ON BOTH SURFACE/850MB MOISTURE POSITIONS BY 1200 UTC THU. SUSPECT BOTH MAY BE RIGHT...WITH CONVECTIVE OUTFLOW CLOSER TO GLOBAL FORECAST SYSTEM MODEL POSITION...BUT SYNOPTIC FRONT CLOSER TO THE EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL POSITION. AS A RESULT HAVE PRETTY MUCH KEPT STATUS QUO ON PROBABILITY OF PRECIPITATION. EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL STILL SHOWING PERSISTENT SIGNALS BY 0000 UTC SAT OF RETURN 850MB MOISTURE UP HIGH PLAINS WITH WEAK SHORTWAVE IN NW FLOW...WHILE GLOBAL FORECAST SYSTEM MODEL MOISTURE SURGE ACROSS THE OZARKS SEEMS A BIT SUSPECT. CONTINUED TO TEMPER MAXES ACROSS FLOODED AREAS OF SOUTHEAST KS WHERE MOIST GROUND WILL RESULT IN SLIGHTLY MORE COOLER TEMPERATURES DUE TO EVAPORATION AND INCREASED CUMULUS. TEMPERATURES WARM CLOSER TO CLIMATOLOGY ACROSS FAR NORTHWEST OVER THE WEEKEND WITH SLIGHTLY DRIER AIR AND WARMER TEMPERATURES ALOFT. -HOWERTON AVIATION... WITH LITTLE CHANGE FROM 24 HOURS AGO...PERSISTENCE WILL STILL BE THE RULE. BASED ON LATEST TRENDS...INSTRUMENT FLIGHT RULES CONDITIONS ARE LIKELY TO DEVELOP ACROSS THE AREA AROUND 0600 UTC AND CONTINUE WELL INTO THE MORNING. RAIN SHOWERS/THUNDERSTORMS ARE MOST LIKELY AT KICT AND KCNU TONIGHT WITH CHANCES MOST LIKELY TOO LOW TO MENTION TOMORROW AFTERNOON. WITH MOIST UPSLOPE FLOW ON MON...DO NOT ANTICIPATE QUICK CLEARING AT ANY LOCATION IN THE MORNING. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 80 67 86 / 30 20 10 10 HUTCHINSON 63 82 67 88 / 20 10 10 10 NEWTON 64 79 67 87 / 20 20 10 10 ELDORADO 65 79 66 86 / 50 20 10 10 WINFIELD-KWLD 68 81 67 86 / 60 40 10 10 RUSSELL 64 84 66 91 / 10 10 0 10 GREAT BEND 63 83 66 90 / 10 10 10 10 SALINA 64 84 68 89 / 10 10 10 10 MCPHERSON 63 82 68 88 / 10 10 10 10 COFFEYVILLE 69 80 68 86 / 70 50 20 10 CHANUTE 68 81 67 85 / 60 40 10 10 IOLA 67 81 67 85 / 60 30 10 10 PARSONS-KPPF 69 80 68 86 / 60 50 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR KSZ069>072-092>096- 098>100. &&
Hazardous weather outlook, Jul 1, 9:18 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 918 PM CDT SUN JUL 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 918 PM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT VERY SERIOUS OR RECORD RIVER FLOODING IS OCCURRING OVER PARTS OF SOUTH CENTRAL AND MOST OF SOUTHEAST KANSAS. SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS FOR ADDITIONAL DETAILS. FLOOD OR FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF SOUTH CENTRAL AND MOST OF SOUTHEAST KANSAS DUE TO THE FLOODING OF LOW AREAS...CREEKS AND STREAMS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR AREAS MAINLY EAST OF THE KANSAS TURNPIKE. PLEASE REFER TO THE LATEST FLOOD WATCH OR WARNING PRODUCTS FOR DETAILS. PATCHY FOG IS POSSIBLE AFTER MIDNIGHT ACROSS CENTRAL KANSAS. THE FOG COULD REDUCE VISIBILITIES TO AROUND ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOODING WILL BE ONGOING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS INTO AT LEAST TUESDAY. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE INFORMATION. THERE IS A CHANCE FOR MORE SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN KANSAS ON MONDAY AND MONDAY NIGHT. LOCALLY HEAVY RAIN WILL CONTINUE TO BE THE PRIMARY THREAT. A COLD FRONT WILL MOVE INTO THE AREA SOMETIME ON WEDNESDAY AND COULD LINGER INTO THURSDAY EVENING. THIS FRONT WILL TRIGGER THUNDERSTORMS BEGINNING LATE WEDNESDAY AFTERNOON ACROSS CENTRAL KANSAS. STORMS WILL LIKELY MOVE INTO SOUTH CENTRAL AND SOUTHEAST KANSAS WEDNESDAY NIGHT. WITH THE FRONT LINGERING ACROSS THE AREA...STORMS WILL BE POSSIBLE THROUGH THURSDAY NIGHT. STRONG STORMS WITH LOCALLY HEAVY RAIN AND FLOODING WILL BE THE PRIMARY THREAT. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING OVER PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER REPORTS OF FLOODING OR HEAVY RAINFALL WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/HOWERTON
In the hours before
Local storm report, Jul 1, 7:26 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD ERIE 37.57N 95.24W
07/01/2007 NEOSHO KS LAW ENFORCEMENT
WATER FLOODING INTO TOWN DUE TO LEVEE BREAKS IN AT LEAST
THREE LOCATIONS. U.S. HIGHWAY 59 CLOSED IN AND OUT OF
ERIE.
&&
KEDLocal storm report, Jul 1, 7:29 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLASH FLOOD CHANUTE 37.67N 95.46W
07/01/2007 NEOSHO KS LAW ENFORCEMENT
U.S. HIGHWAY 169 CLOSED NORTH OF CHANUTE. K-39 HIGHWAY
CLOSED IN AND AND OUT OF CHANUTE. DUE TO FLOODING FROM
NEOSHO RIVER.
&&
KEDLocal storm report, Jul 1, 7:30 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD 7 E PARSONS 37.34N 95.14W
07/01/2007 LABETTE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED PEOPLE TRAPPED IN HOMES 7 MILES
EAST OF PARSON BETWEEN 25000RD AND 26000RD DUE TO FAST
RISING WATER FROM NEOSHO RIVER. WATER RESCUES ARE BEING
PERFORMED BY EMERGENCY PERSONNEL.
&&
CDJLocal storm report, Jul 1, 8:02 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM FLASH FLOOD 7 E PARSONS 37.34N 95.14W
07/01/2007 LABETTE KS EMERGENCY MNGR
WATER RESCUES UNDERWAY AND EVACUATION OF AREA 1 MILE
NORTH AND SOUTH OF HIGHWAY 400, ALONG THE NEOSHO RIVER.
&&
KEDNearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.